I've been on birth control pills for 6 months. For the past two days I've noticed I've been spotting a stringy brown discharge. It's similar to the kind I get after my period finishes. But I'm supposed to get my period next week. I missed my pill yesterday (Thursday) and took it today (Friday) as soon as I remembered, but the spotting started the day before I missed the pill. I had sex without a condom 6 days ago, but I had taken all of my pills on time prior to having sex. This has never happened to me since I've been on the pill. I have no other symptoms along with the spotting. What is happening? I'm 16 years old. I'm paranoid and terrified that pregnancy could be a possibility.
Its spotting, it happens. It doesn't mean anything. Pregnancy isn't a possibility, you've been taking your pill right. The problem lies in the fact that you kids haven't had a period cycle long enough to know all it can do, yet you are dealing with adult situations. As long as you take your pills right there is less than a 1% chance of pregnancy, and forgetting one only lowers that by about 4 %. Spotting isn't a sign of pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2014 • 2 answers
After having first period on birth control I am experiencing cramping and brown discharge... Normal?
Posted 26 Dec 2014 • 1 answer
Posted 4 May 2016 • 1 answer
Lo Loestrin Fe normal first month, then brown discharge period.. then brown spotting, now pink spot?
Posted 9 Nov 2016 • 0 answers
Posted 19 Jan 2017 • 0 answers